# SDR RAIA201106280001

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,786 hours, 25,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE INSPECTED AND LUBRICATED THE PASSENGER DOOR ACTUATING LOCK MECHANISM.  DOOR OPS CHECKED GOOD.
